Skip to content
Camrese
avatar
An_250017 posted:
My doctor put me on Camrese as I wanted to change the date of my period. I am 48 years old and she thought it would help me with period, moods, etc. I got my period last Sunday and started Camrese that day. My period ends usually after 4-5 days before starting Camrese. Although I do believe my period ended, I have been spotting ever since. I am now on day 9 and contemplating whether or not I should stay on Camrese. I've gained 4 lbs. and feel like I have constant PMS, mood swings, slight cramping, spotting and lower back pain. I'm scheduled for my Honeymoon on February 10th, and would prefer not to be spotting and or/have my period that week. My normal period was scheduled to hit February 10-11th. Now that I have been on Seasonique for 9 days, I'm not sure what to do. I have read that many people have had same issues, and I'm not willing to put up with the constant spotting, moods and back pain, as many people say that it can last up to 6 plus months. I called my Doc two times, and have not heard back, and I'm sure what to do! Do I stay on, take the last seven pills now, or just go off or it it possible to try another bcp? If I go off I believe I will have spotting/period, but will I still get my period on my regular scheduled date (since I've only taken the last 9 days?? Thank you...
Reply
 
avatar
beachbeach responded:
One other thing, I spoke to my internist who put me on Camrese and she said it's up to me and I should talk to my gyno. Called gynocologist office and they said since they didn't prescribe it to me, they can't help. I tried to go there first, but there office is being renovated and can't drive 45 minutes to their other office and have no vacation time left to do so, so now I have NO answer from either office. A friend who went through similar said I could double up for five days straight and this may help (that's what her doctor had her do), and it worked. Any help/suggestions?


Helpful Tips

periods
why is my blood dark at the beginning of my period ? More
Was this Helpful?
0 of 1 found this helpful

Expert Blog

Below the Belt: Women's Health - Jane Harrison-Hohner, RN, RNP

From HPV to irregular periods to PMS to fibroids, Jane Harrison-Hohner, RN, is here to share her knowledge and insight...Read More

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.